# SDR C2XA09TY148

- Difficulty date: July 9, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N13958
- Make and model: Emb EMB-145LR
- Aircraft serial: 145085
- Aircraft time: 25,674 hours, 19,042 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bushing
- Part number: 14521938002
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAW ENGINEERING REQUEST THE RT ELEVATOR REAR QUANDRANT ATTACH BRACKET WAS REMOVED.  MX REMOVED THE HAT BUSHING, REAM HSG AND INSTALL A NEW FABRICATED BUSHING IAW EC 5510-01215.  ALL WORK WAS ACCOMPLISHED AND RELEASED.
